# SDR DLL19991828

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N765DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1206
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 1527033
- Condition: Cracked
- Location: Ws 555
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT WING UPPER RIB CAP AT IWS 555 FOUND CRACKED DURING ROUTINE INSPECTION ERA 333431-14 REV B.
